MathSciNet Relay Station
MathSciNet bibliographic data
MR1891005 35Q30 (76D03 76D05 76E99)
Gallagher, Isabelle; Iftimie, Dragoş; Planchon, Fabrice Non-explosion en temps grand et stabilité de solutions globales des équations de Navier-Stokes. (French) [Non-blowup at large times and stability for global solutions to the Navier-Stokes equations] C. R. Math. Acad. Sci. Paris 334 (2002), no. 4, 289–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement